# SDR CA131105008

- Difficulty date: November 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 114,061 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AT APPROXIMATELY 0150Z, IN CRUISE, AT FL340 THE CREW EXPERIENCED A FUME LIKE ODOR "STINKY SOCKS " NOT AN ELECTRICAL BURNING ODOR.  THE CREW DAWNED THE COCKPIT O2 MASKS FOR 5 MINS TILL THE FUMES DISSIPATED.  A PHONE PATCH BETWEEN DISPATCH, ACFT AND MOC WAS DONE, DETERMINED TO BE A POSSIBLE BLEED ISSUE.  CREW WAS FINE TO CONTINUE.  CREW WAS ASKED IN ANY MEDICAL ASSISTANCE WAS REQUIRED AND THEY SAID ALL GOOD NOT REQUIRED.   RESOLUTION APU BLEED ON.  KEEP 2 PACK RUNNING FOR HALF HOUR.  NO MUSTY SOCK ODOR.
